MathSciNet Relay Station
MathSciNet bibliographic data
MR706205 (85i:17004) 17A70 (17B70)
Sergeev, A. N. The centre of enveloping algebra for Lie superalgebra $Q(n,\,{\bf C})$. Lett. Math. Phys. 7 (1983), no. 3, 177–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement